International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Strong Metrizability for Closed Operators and the Semi-Fredholm Operators between Two Hilbert Spaces

  • Mohammed Benharrat1
  • Bekkai Messirdi2*
  1. National Polytechnic School of Oran, BP 1523 Oran-El M’naouar, Oran, Algeria. Laboratory of Fundamental and Applied Mathematics of Oran.
  2. University of Oran1. Oran, Algeria Laboratory of Fundamental and Applied Mathematics of Oran.

* Corresponding author

Abstract

To be able to refine the completion of C(H1, H2), the of set all closed densely defined linear operators between two Hilbert spaces H1 and H2, we define in this paper some new strictly stronger metrics than the gap metric g and we characterize the closure with respect to theses metrics of the subset L(H1, H2) of bounded elements of C(H1, H2). In addition, several operator norm inequalities concerning the equivalence of some metrics on L(H1, H2) are presented. We also establish the semi-Fredholmness and Fredholmness of unbounded in terms of bounded pure contractions.

How to Cite

M. Benharrat, B. Messirdi, Strong Metrizability for Closed Operators and the Semi-Fredholm Operators between Two Hilbert Spaces, Int. J. Anal. Appl. 8 (2015), 110–122.

BibTeX
@article{Benharrat2015,
  author  = {Benharrat, Mohammed and Messirdi, Bekkai},
  title   = {Strong Metrizability for Closed Operators and the Semi-Fredholm Operators between Two Hilbert Spaces},
  journal = {Int. J. Anal. Appl.},
  volume  = {8},
  year    = {2015},
  pages   = {110--122},
  doi     = {}
}

References

  • [1] M. Benharrat, B. Messirdi. Semi-Fredholm operators and pure contractions in Hilbert space. Rend. Circ. Mat. Palermo, 62 (2013), 267-272.
  • [2] H. O. Cordes and J. P. Labrousse, The invariance of the index in the metric space of closed operators. J. Math. Mech. 12 (1963), 693-719.
  • [3] G. Djellouli, S. Messirdi and B. Messirdi, Some Stronger Topologies for Closed Operators in Hilbert Space. Int. J. Contemp. Math. Sciences, 5(25) (2010), 1223-1232.
  • [4] S. Goldberg, Unbounded Linear Operators. McGraw-Hill, New-York, (1966).
  • [5] G. Hirasawa, Quotient of bounded operators and Kaufman's theorem. Math. J. Toyama Univ. 18 (1995), 215-224.
  • [6] S. Izumino, Quotients of bounded operators, Proc. Amer. Math. Soc. 106 (1989), 427-435.
  • [7] T. Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators. J. Anal. Math. 6 (1958), 261-322.
  • [8] T. Kato, Perturbation theory for linear operators, Springer-Verlag, New York, (1966).
  • [9] W. E. Kaufman, Representing a closed operator as a quotient of continuous operators, Proc. Amer. Math. Soc. 72 (1978), 531-534.
  • [10] W. E. Kaufman, Semiclosed operators in Hilbert space, Proc. Amer. Math. Soc. 76 (1979), 67-73.
  • [11] W. E. Kaufman, Closed operators and pure contractions in Hilbert space, Proc. Amer. Math. Soc. 87 (1983), 83-87.
  • [12] W. E. Kaufman, A strong metric for closed operators in Hilbert space, Proc. Amer. Math. Soc. 90 (1984), 83-87.
  • [13] F. Kittaneh, On some equivalent metrics for bounded operators on Hilbert space Proc. Amer. Math. Soc. 110 (1990), 789-798.
  • [14] J. J. Koliha, On Kaufman's theorem J. Math. Anal. Appl. 411(2014), 688-692.
  • [15] J.P. Labrousse, Quelques topologies sur des espaces d'op ´erateurs dans des espaces de Hilbert et leurs application. I, Facult ´e des Sciences de Nice (Math.), 1970.
  • [16] J. Weidmann, Linear Operators in Hilbert Spaces, Springer (1980).